# SDR HEEA0014785

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 206062200113
- Condition: Burned
- Location: Start/Gen
- Part time: 889 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT START.  FOUND STARTER/GENERATOR BRUSHES HANGING UP AND ONE BRUSH BOX WAS BURNT.
